# SDR DALA2023040602712

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703473) DURING INSPECTION FOUND CRACK CLIP FRAME BS 500K AFT FACE STR 26R AT FWD CARGO COMPARTMENT. REPLACED CLIP FRAME BS 500K AFT FACE STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 AND DWG 143A7505.
